Further results on controllability properties of discrete-time nonlinear systems

Francesca Albertini, Eduardo D. Sontag

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Controllability questions for discrete-time nonlinear systems are addressed in this paper. In particular, we continue the search for conditions under which the group-like notion of transitivity implies the stronger and semigroup-like property of forward accessibility. We show that this implication holds, pointwise, for states which have a weak Poisson stability property, and globally, if there exists a global "attractor" for the system.

Original languageEnglish (US)
Pages (from-to)235-253
Number of pages19
JournalDynamics and Control
Volume4
Issue number3
DOIs
StatePublished - Jul 1994

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'Further results on controllability properties of discrete-time nonlinear systems'. Together they form a unique fingerprint.

Cite this